# SDR MK1Y20190414010

- Difficulty date: April 14, 2019
- Submitted: April 14, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N730WE
- Make and model: Boeing 767323
- Aircraft serial: 26912
- Aircraft time: 113,180 hours, 20,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION COMMON TO INTERNAL BEARSTRAP, STA 862, STR 16L-17L, (EMERGENCY DOOR CUTOUT)
